Skip to Content

Why do opanas make me sick?

Responses (2)

Anonymous 6 Jan 2012

Lmacri
Opana is a very strong opiate used primarily for severe chronic pain. The pharmaceutical name is oxymorphone. It comes in both immediate release and extended release. Let's just say it is HARD CORE stuff. One is easily addicted to it and it's hell to get off of. Since u r already taking it, I assume you've done the opiate ladder. I really don't have advice about GI distress other than call the doc. He should know what is best for u.
Good luck sweetie,
Peace,
Laura Hippie Chickie

DzooBaby 6 Jan 2012

Nausea and vomiting is a common side effect of many opioid drugs. If the nausea is mild it may pass with continued use and as the body gets used to it. If the nausea and vomiting are significant, speak to your Dr about it. If you truly need this drug and cant switch to something else he may be able to give you some anti-nausea meds to help you cope with the nausea. It may help to switch to another opioid as everyone tolerates them differently. There are some people, though, who just cant tolerate opioids because of the extreme nausea they get from them. My advice is to let your Dr know about this side effect and see what your options are.

Anonymous 7 Jan 2012

DzooBaby,
I was thinkimg that usually one does not begin their opiate adventure with Opana, and , not to argue with you, that at least this person has been on oxys before jumping to oxymorphone/ I have been on both an must have a cast iron stomach as the only med that bothers me is Chantix... Sheesh!
Peace Sweets,
Laura

lmacri 11 Jan 2012

Chantix made me rap up in a blanket and sulk on the couch. No eating or sleeping, and me hate everything.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions